RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2013, Volume 6, Issue 1  


On thermocapillary instability of a liquid column with a co-axial gas flow
Victor K. Andreev, Ilya I. Ryzhkov
3
On asymptotic expansion of the conormal symbol of the singular Bochner–Martinelli operator on the surfaces with conical wedges
Davlatboi Kh. Dzhumabaev
18
On sharply doubly-transitive groups
Evgeny B. Durakov, Evgenia V. Bugaeva, Irina V. Sheveleva
28
Some results on isomorphisms of finite semifield planes
Olga V. Kravtsova, Sergei V. Panov, Irina V. Shevelyova
33
Purely time-dependent solutions to the Yang–Mills equations on a $4$-dimensional manifold with conformal torsion-free connection
Leonid N. Krivonosov, Vyacheslav A. Lukyanov
40
An equilibrium problem for the Timoshenko-type plate containing a crack on the boundary of a rigid inclusion
Nyurgun P. Lazarev
53
Thompson subgroups and large abelian unipotent subgroups of Lie-type groups
Vladimir M. Levchuk, Galina S. Suleimanova
63
Discriminant and singularities of logarithmic Gauss map, examples and application
Bernd Martin, Dmitry Yu. Pochekutov
74
On low-frequency oscillations of a Bloch-point in a nanodisk
Vitaly A. Orlov, Petr D. Kim
86
On varieties of Leibniz–Poisson algebras with the identity $\{x,y\}\cdot ż,t\}=0$
Sergey M. Ratseev
97
Local information access may cause a chaos in migration
Michael G. Sadovsky, Maria Yu. Senashova
105
On new parametric representations of analytic area Nevanlinna type classes in a circular ring $\mathbf K$ on a complex plane $\mathbf C$
Romi F. Shamoyan
114
Experimental investigation of the linear and nonlinear elastic properties of synthetic diamond single crystal
Boris P. Sorokin, Gennady M. Kvashnin, Mikhail S. Kuznetsov, Arseny V. Telichko, Sergey I. Burkov
120
A mean probability event for a set of events
Oleg Yu. Vorobyev, Natalia A. Lukyanova
127
Existence of the unique kT-periodic solution for one class of nonlinear systems
Vistoria V. Yevstafyeva
136
Журнал Сибирского федерального университета. Серия "Математика и физика"
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019